Uniqueness theorems and normal families of entire functions and their derivatives

Volume 95 / 2009

Feng Lü, Junfeng Xu, Hongxun Yi Annales Polonici Mathematici 95 (2009), 67-75 MSC: 30D35, 30D45. DOI: 10.4064/ap95-1-5

Abstract

We use the theory of normal families to obtain some uniqueness theorems for entire functions, which improve and generalize the related results of Rubel and Yang, and Li and Yi. Some examples are provided to show the sharpness of our results.

Authors

  • Feng LüSchool of Mathematics
    Shandong University
    Jinan, Shandong, 250100, P.R. China
    e-mail
  • Junfeng XuDepartment of Mathematics
    Wuyi University
    Jiangmen, Guangdong, 529020, P.R. China
    e-mail
  • Hongxun YiSchool of Mathematics
    Shandong University
    Jinan, Shandong, 250100, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image